# SDR SWAA2014072830409

- Difficulty date: July 20, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 TE UPPER STIFFENER CRACKED ON WBL 188.40 INBD SIDE.  R & R STIFFENER IAW SRM & DWG.
